MAUDE Adverse Event Report: Zimmer Biomet, Inc. TAPERLOC COMPLETE XR 123 FEMORAL; Prosthesis, hip

Zimmer Biomet, Inc. TAPERLOC COMPLETE XR 123 FEMORAL; Prosthesis, hip
Catalog Number 51-102040
Medical Device Problem Codes Delivered as Unsterile Product (1421); Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign ¿ event occurred in japan the customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further information is available at the time of this report.
 
Event or Problem Description
It was reported that damaged sterile packaging was identified during inspection of circulated items in stock.There was no patient involvement.No further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d9; h2; h3; h6 visual examination of the returned cartons confirmed item and lot label identification.Cavity shows indentation damage and was not considered breached.Pouch inside the cavity was punctured and confirmed to be breached.No other damage was noted.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A complaint history search will not be performed as the packaging design has been remediated.Reported event did not occur in an operating room or as part of a medical procedure.The root cause of the reported event can be attributed to transit damage and a packaging design issue.Complaint confirmed: yes.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TAPERLOC COMPLETE XR 123 FEMORAL
Common Device Name
Prosthesis, hip
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50053465
Report Number0001825034-2026-02197
Device Sequence Number9481896
Product Code LPH
UDI-Device Identifier00880304516878
UDI-Public(01)00880304516878(17)311115(10)7130612
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number51-102040
Device Lot Number7130612
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown